Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 26, NWS Brownsville, TX

March 27, 2021

NWS Brownsville, TX issued this small craft advisory at Mar 27, 2021, 7:31 PM CDT. It took effect at Mar 28, 2021, 10:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2021, 7:31 PM CDT (00:31 UTC)
In effect from
Mar 28, 2021, 10:00 AM CDT
Expired
Mar 29, 2021, 1:00 PM CDT
In force
27 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

704 
WHUS74 KBRO 280031
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
731 PM CDT Sat Mar 27 2021

GMZ130-132-135-281015-
/O.NEW.KBRO.SC.Y.0026.210328T1500Z-210328T2300Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
731 PM CDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre from the Port of Brownsville to the 
  Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM 
  north of Port Mansfield TX and Laguna Madre from 5 nm north of 
  Port Mansfield to Baffin Bay TX.

* WHEN...From 10 AM to 6 PM CDT Sunday.

* IMPACTS...Rough bay conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-170-175-281015-
/O.NEW.KBRO.SC.Y.0026.210328T1500Z-210329T0600Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
731 PM CDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 AM CDT
MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm, Coastal waters from Baffin Bay to Port Mansfield 
  out 20 nm, Waters from Port Mansfield to the Rio Grande 
  extending from 20 to 60 nm and Waters from Baffin Bay to Port 
  Mansfield extending from 20 to 60 nm.

* WHEN...From 10 AM Sunday to 1 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hallman
6 follow-up statements
542 
WHUS74 KBRO 280929 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
429 AM CDT Sun Mar 28 2021

GMZ150-155-170-175-281800-
/O.EXT.KBRO.SC.Y.0026.210328T1500Z-210329T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
429 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 AM CDT MONDAY...

* WHAT...North to northeast winds of 15 to 25 knots with seas of 5
  to 7 feet neashore and 6 to 8 feet offshore. 

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm, Coastal waters from Baffin Bay to Port 
  Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm and Coastal waters from Port 
  Mansfield to the Rio Grande out 20 nm.

* WHEN...From 10 AM this morning to 7 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-281800-
/O.CON.KBRO.SC.Y.0026.210328T1500Z-210328T2300Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
429 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM CDT THIS EVENING...

* WHAT...North to northeast winds of 15 to 25 knots with rough bay
  waters. 

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...From 10 AM this morning to 6 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
108 
WHUS74 KBRO 281944
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
244 PM CDT Sun Mar 28 2021

GMZ170-175-290400-
/O.EXT.KBRO.SC.Y.0026.000000T0000Z-210329T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
244 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Northeast winds 20 to 30 kt with occasional gusts up to 
  40 kt and seas 6 to 9 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ130-132-135-282300-
/O.CON.KBRO.SC.Y.0026.000000T0000Z-210328T2300Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
244 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 6 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-290400-
/O.CON.KBRO.SC.Y.0026.000000T0000Z-210329T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
244 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...North winds 20 to 30 kt with occasional gusts up to 40 
  kt and seas 6 to 9 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
109 
WHUS74 KBRO 282300
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
600 PM CDT Sun Mar 28 2021

GMZ130-132-135-290200-
/O.EXT.KBRO.SC.Y.0026.000000T0000Z-210329T0200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
600 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre from 5 nm north of Port Mansfield to 
  Baffin Bay TX, Laguna Madre from the Port of Brownsville to 
  the Arroyo Colorado and Laguna Madre from the Arroyo Colorado 
  To 5 NM north of Port Mansfield TX.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ170-175-290700-
/O.CON.KBRO.SC.Y.0026.000000T0000Z-210329T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
600 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-290700-
/O.CON.KBRO.SC.Y.0026.000000T0000Z-210329T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
600 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
927 
WHUS74 KBRO 290205
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
905 PM CDT Sun Mar 28 2021

GMZ130-132-135-290315-
/O.EXP.KBRO.SC.Y.0026.000000T0000Z-210329T0200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
905 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Northeast winds remain breezy to occasionally gusty across the
bay, and bay conditions are expected to remain choppy through the
rest of the evening. After midnight, expect a moderate chop across
the Laguna Madre. Small craft should exercise caution into
tonight. 

$$

GMZ170-175-291015-
/O.CON.KBRO.SC.Y.0026.000000T0000Z-210329T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
905 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-291015-
/O.CON.KBRO.SC.Y.0026.000000T0000Z-210329T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
905 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Coastal waters from Baffin Bay to Port Mansfield out 
  20 nm and Coastal waters from Port Mansfield to the Rio Grande 
  out 20 nm.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hallman
136 
WHUS74 KBRO 291203
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
703 AM CDT Mon Mar 29 2021

GMZ150-155-291315-
/O.EXP.KBRO.SC.Y.0026.000000T0000Z-210329T1200Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
703 AM CDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

GMZ170-175-291800-
/O.CON.KBRO.SC.Y.0026.000000T0000Z-210329T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
703 AM CDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Waters from Port Mansfield to the Rio Grande extending 
  from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield 
  extending from 20 to 60 nm.

* WHEN...Until 1 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
291 
WHUS74 KBRO 291826
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
126 PM CDT Mon Mar 29 2021

GMZ170-175-291930-
/O.EXP.KBRO.SC.Y.0026.000000T0000Z-210329T1800Z/
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
126 PM CDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and wave heights have fallen below Small Craft Advisory 
criteria.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 6:27 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 27, 6:27 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
627 PM CDT Sat Mar 27 2021

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...VFR to MVFR conditions this evening give way to IFR
and LIFR conditions late tonight as a cold front arrives into the
Rio Grande Valley near daybreak Sunday. Gusty southeasterly winds
likely continue into late tonight. Light rain and showers are
possible along the front and into Sunday afternoon, with
increasing northeasterly winds. Patchy fog may develop near the
frontal boundary late tonight.

&&

.PREV DISCUSSION... /issued 242 PM CDT Sat Mar 27 2021/

SHORT TERM (Now through Sunday Night): The main story in the short
term will the passage of a cold front early Sunday bringing a chance
for much needed rain to Deep South Texas. Ahead of the front
temperatures tonight will remain just above seasonal norms with lows
upper 60s to low 70s. Low level moisture will continue to increase
ahead of the front bringing back a chance for fog, mainly over the
coast, early Sunday morning before precipitation chances increase
around daybreak with the passage of the cold front. Northerly winds
will increase on Sunday in wake of the front before decreasing in
the evening. Cool air pushing in behind the front along with
overcast skies and precipitation will keep temperatures cool with
highs in the mid to lower 70s. Sunday night, temperatures will fall
into the low 50s north to upper 50s south and 60s along the coast
with rain chances ending west to east.

Additionally, the combination of relative humidity and 20-foot winds
in the wake of Sunday's cold front do not support a Red Flag Warning
at this time. However, they will support a Fire Danger Statement,
especially across far western counties, and one will likely be
issued tomorrow.

LONG TERM (Monday through Saturday): Broad longwave trough
covers much of the Western CONUS moves east across the country by
next weekend. Cool surface high pressure with a cold front nearby
over the Western Gulf to influence the CWA weather Monday with
another possible stronger cold front and surface ridge to move
through South Texas later next Wednesday into Thursday. Temperatures
looking on average to be below normal for the week with a lingering
chance of coastal rain early Monday and another chance of rain
Wednesday and Thursday. In general, models are in decent agreement
with the mid-level flow with some differences showing up in the
surface features for the latter portions of the forecast period.
Overall, consensus does trend cooler and wetter as these cold fronts
slow down and move across the region allowing for Gulf moisture to
override the cooler surface air. As typical for Spring big
temperature swings on either side of these frontal boundaries are
expected.

Monday starts off cooler than normal with broad cyclonic flow over
Texas and Gulf South due to a stretched out mid-level trough. This
provides weak isentropic lift with a small chance of morning coastal
showers or light rain/drizzle before southerly flow returns late in
the afternoon. Big range of tempeatures with consensus guidance
coming in 5 to 8 degrees below late March normals of 80-85 degrees.
Tuesday looks to feature a mild start with a rapid warm up ahead of
sharpening shortwave over the Rockies. Breezy day in store as
southerly low level jet strengthening modestly to 30 kts which in
turn warms up the 850mb temps 18-20C which will translate to low 80s
to mid 90s.  Wednesday another warm and humid day on tap with the
region waiting on the next front which is expected late Wednesday
afternoon, but could arrive earlier due to the stronger surface
ridging and density of the colder air depicted the latest model run.
Will run with warmer consensus at this time but an earlier frontal
passage will promise potential big adjustments. Rain chances also
increase into the chance category as Gulf moisture deepens above
700mb with the frontal passage.

Thursday and Friday overall look cooler than normal with some
lingering rain chances on Thursday, however differences in how
surface features line up will likely make for a difficult and
challenging forecast. GFS remains on a wet and cooler bias with a
coastal trough setting. ECMWF not as cool and somewhat drier with
stronger surface ridging building south.  Will trend with a blend at
this time and see how it all shakes out through the week. The
beginning of next weekend looks warmer as south winds return.

MARINE:(Now through Sunday Night): Adverse marine conditions are
expected along the Lower Texas Coast through the short term due to
strong winds and elevated seas both ahead of and in wake of a cold
front. Marine fog will once again develop across the Laguna Madre
and nearshore Gulf waters and could become dense at times tonight
into early Sunday. Small craft will need to continue to exercise
caution through this evening with moderate to strong winds with
small craft advisories likely for Sunday into Sunday night for
strong winds and elevated seas.

(Monday through Thursday)...Marine conditions look to be improving
and becoming steady state Monday and Tuesday as winds veer east
to southeast with surface ridge passing eastward. Main feature and
challenge is the next cold front later Wednesday and Thursday
with stronger high pressure building over the northern Gulf
strengthening the pressure gradient. Model consensus at this time
is indicating high end Small Craft Advisory levels with some wind
gusts approaching just shy of gale force while seas are shown to
build to around 10 feet Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  69  71  60  72 /   0  60  20  20
BROWNSVILLE          70  72  59  73 /   0  60  30  20
HARLINGEN            70  72  58  76 /   0  60  20  20
MCALLEN              71  72  58  77 /   0  60  20  10
RIO GRANDE CITY      70  73  55  82 /  10  50  10  10
SOUTH PADRE ISLAND   67  70  63  66 /   0  60  30  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 PM CDT this evening for TXZ256-257-
     351.

GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

56-Hallman...Aviation
Hazardous weather outlook, Mar 27, 7:30 PM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Brownsville TX
730 PM CDT Sat Mar 27 2021

TXZ248>257-351-353-282115-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
730 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

High risk of rip currents.

Patchy marine fog on the Laguna and on the Island.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Elevated threat of wildfire growth and spread on Sunday.

Elevated rip current risk Sunday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-282115-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
730 PM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small craft advisory conditions Sunday, extending into Sunday night
and Monday on the Gulf. Small craft advisory conditions all areas
late Wednesday, continuing on the Gulf Thursday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 3:54 AM CDTRip Current StatementBROKenedy15 hr
Mar 28, 7:20 AM CDTSpecial Weather StatementBROZapata40 min
Mar 28, 10:26 AM CDTSpecial Weather StatementBROWillacy34 min

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.